Why do I feel uneasy today?

Posted by aliali @aliali, Sun, Mar 17 11:55am

I have taken my medication (Cipralex, 20 mg) yesterday at bedtime but my stomach was empty! I felt the day after: headache; upper back pain; dizziness; shiverness; accelerated heartbeat. I have exercised to ease these symptoms; exercising usually makes me feel like being undepressed but this time it has just eased the symptoms. Could you help me with that? What causes so: the medication or something else?

@aliali Does your doctor recommend it be taken with or without food? Was taking it last night without food your ordinary routine? The side effects you describe could be caused by taking the medication on an empty stomach, then expending energy without replenishing fluid or fuel levels. Usually medications work best when taken on a consistent schedule and routine.
Ginger

Liked by Parus

REPLY
@gingerw

@aliali Does your doctor recommend it be taken with or without food? Was taking it last night without food your ordinary routine? The side effects you describe could be caused by taking the medication on an empty stomach, then expending energy without replenishing fluid or fuel levels. Usually medications work best when taken on a consistent schedule and routine.
Ginger

Jump to this post

Taking antidepressants on an empty stomach is NOT a part of my routine; I did it the first time ever yesterday! I went thru the leaflet; it shows that no matter when to take it whether before or after meals ! You can see the leaflet thru Googling it if you wish

REPLY
@aliali

Taking antidepressants on an empty stomach is NOT a part of my routine; I did it the first time ever yesterday! I went thru the leaflet; it shows that no matter when to take it whether before or after meals ! You can see the leaflet thru Googling it if you wish

Jump to this post

@aliali If taking it on an empty stomach was not your normal routine, then that may have been part or the reason you experienced what you did.
Ginger

REPLY
@aliali

Taking antidepressants on an empty stomach is NOT a part of my routine; I did it the first time ever yesterday! I went thru the leaflet; it shows that no matter when to take it whether before or after meals ! You can see the leaflet thru Googling it if you wish

Jump to this post

@aliali Hi as a nurse I can tell you most mefs sre taken better with food if you have a stomach problem especially Yes there are some meds specifically you take on an empty stomach If you r stomach hurt after med regardless of the literature saying you can take either way then yoir body needs with even a cracker or milk

REPLY
@lioness

@aliali Hi as a nurse I can tell you most mefs sre taken better with food if you have a stomach problem especially Yes there are some meds specifically you take on an empty stomach If you r stomach hurt after med regardless of the literature saying you can take either way then yoir body needs with even a cracker or milk

Jump to this post

My health declined; I just took antidepressants on an empty stomach for one time but still cannot reverse the adverse effects of that time! I wish to get advice

REPLY

@aliali Im sorry anbout your health issues all are different on connect Drink some milk see if that makes your stomach feel better milk is an antidote may help listen to your body advocate for yourself in health issues hope you feel better

REPLY
@lioness

@aliali Im sorry anbout your health issues all are different on connect Drink some milk see if that makes your stomach feel better milk is an antidote may help listen to your body advocate for yourself in health issues hope you feel better

Jump to this post

I already drunk milk several hours ago and things remain unchanged!

REPLY

@aliali I would suggest you see your Dr then

Liked by Lisa Lucier, Lyn

REPLY

I do not feel to get much help by the physicians around me; some are even ineligible! To be honest, the thing I am seeking thru this discussion is the thing that each and every individual in this community would reject to offer me-a medical advice! I see this community as my physician; it helped me much again and again.

REPLY
@aliali

I do not feel to get much help by the physicians around me; some are even ineligible! To be honest, the thing I am seeking thru this discussion is the thing that each and every individual in this community would reject to offer me-a medical advice! I see this community as my physician; it helped me much again and again.

Jump to this post

@aliali We are not medical and cannot perscribe we can offer what helps or suggestions but we arent Dr,s thats why we refer you to a Dr. Can you go oot of your area to find one?

REPLY
@aliali

I do not feel to get much help by the physicians around me; some are even ineligible! To be honest, the thing I am seeking thru this discussion is the thing that each and every individual in this community would reject to offer me-a medical advice! I see this community as my physician; it helped me much again and again.

Jump to this post

@alkali We are not doctors here. We are patients. We cannot offer medical advice. That would be practicing medicine without a license. Which is illegal. We can only offer our experiences that we have had in life and what has worked for us. Or we can direct you to Publications and books that may be able to shed some light on issues. We cannot give medical advice.
Ginger

REPLY

The physician just said such symptoms are unreal and are never caused in such a situation. He said just let yourself feel the symptoms have gone and you will be OK. I will do so!!

REPLY

@aliali Try to view the connect community as educational and supportive. We cannot tell you what to do. We can tell you what has helped us and some of the things we do for self-care. It takes effort to improve. Many of us have been searching and struggling. I have had times I want to give up and quit trying. I do know there are no magic potions or pills that will fix everything.
Some medications need to be taken with food. You exercise which a good thing. Have you tried getting involved in something other than focusing so much on symptoms. Distraction works for me as well as others. Is there something you enjoy doing other than exercising? It does take medications a while to work. Keep in touch with your prescribing doctor or speak with a pharmacist.

REPLY

I would say this may be a panic attack . Could anyone prove it or disprove it?

Liked by healthytoday

REPLY
@aliali

I would say this may be a panic attack . Could anyone prove it or disprove it?

Jump to this post

Hello, @aliali – just wanted to clarify that you are asking if the following symptoms you mentioned could indicate a panic attack: headache, upper back pain, dizziness, shivering, accelerated heartbeat?

This Mayo Clinic information may be helpful in defining a panic attack https://www.mayoclinic.org/diseases-conditions/panic-attacks/symptoms-causes/syc-20376021

Are you feeling more settled thus far today, @aliali?

REPLY
Please login or register to post a reply.